# SDR AALA20030229

- Difficulty date: February 22, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Defective
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE ACA-ORD, DURING CLIMB, RECEIVED INTERMITTENT APU AURAL WARNING, NO LIGHTS.  WARNING STOPPED BUT AFTER LEVEL OFF AT 29,000 FT WARNING STARTED AGAIN.  RECEIVED RT ENGINE FIRE WARNING (AGAIN NO LIGHTS).  LANDED MEX WITHOUT INCIDENT.  INSPECTED AND CHECKED ENGINE AND APU FIRE DETECTION SYSTEM, NO FAULTS NOTED.  REPLACED CENTRAL AURAL WARNING UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
